Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 941645, 8 pages
Research Article

Davey-Stewartson Equation with Fractional Coordinate Derivatives

1Department of Mathematics and Computer Science, University of Mazandaran, P.O. Box 47416-1467 , Babolsar, Iran
2International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa
3Faculty of Mathematical Sciences, Malayer University, P.O. Box 65719-95863, Malayer, Iran
4Department of Mathematics, Zhejiang University, Hangzhou 310027, China

Received 4 August 2013; Accepted 19 September 2013

Academic Editors: B. Lamichhane, T. Li, and X. Song

Copyright © 2013 H. Jafari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Santanu Saha Ray, “Soliton Solutions of Nonlinear and Nonlocal Sine-Gordon Equation Involving Riesz Space Fractional Derivative,” Zeitschrift Fur Naturforschung Section A-A Journal Of Physical Sciences, vol. 70, no. 8, pp. 659–667, 2015. View at Publisher · View at Google Scholar